An analogue of the linearization method in problems of the minimization of nondifferentiable functions

Ermoliev Y & Gupal AM (1978). An analogue of the linearization method in problems of the minimization of nondifferentiable functions. Cybernetics and Systems Analysis 14 (1): 64-68. DOI:10.1007/BF01207125.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics; 14(1):64-68 [January 1978]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:44
Last Modified: 19 Feb 2016 16:01
URI: http://pure.iiasa.ac.at/817

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313